Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46729
Title: On Erdélyi-Kober type quadratic integral equation with linear modification of the argument
Authors: Darwish, Mohamed Abdalla
Sadarangani, Kishin 
UNESCO Clasification: 12 Matemáticas
Keywords: Darbo fixed point theorem
Erdélyi-Kober fractional integral
Linear modification of the argument
Measure of noncompactness
Quadratic integral equation
Issue Date: 2014
Journal: Applied Mathematics and Computation 
Abstract: In this paper, we study the existence of solutions for a nonlinear Erdélyi–Kober fractional quadratic integral equations with linear modification of the argument. The main tool used in our considerations is the technique associated to measures of noncompactness. We compare our results with the ones obtained in recent papers. Finally, we present some examples illustrating our results.
URI: http://hdl.handle.net/10553/46729
ISSN: 0096-3003
DOI: 10.1016/j.amc.2014.04.002
Source: Applied Mathematics and Computation [ISSN 0096-3003], v. 238, p. 30-42
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

12
checked on Jul 31, 2022

WEB OF SCIENCETM
Citations

12
checked on Jul 31, 2022

Page view(s)

17
checked on Aug 6, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.